Issues‎ > ‎vol23n1‎ > ‎


Result Involution Graphs of Finite Groups

Asaad A. Jund1 , Haval M. Mohammed Salih1*

1 Soran University, Faculty of Science, Mathematics Department, Kawa St., Soran, Erbil, Iraq

*Corresponding author's email:

Original: 6 September 2020 Revised: 10 February 2021 Accepted: 2 March 202Published online:  20 June 2021

DOI link:

In this paper, a new kind of graph on a finite group , namely the result involution graph is defined and studied. We use to denote this graph, is a simple undirected graph with vertex set.  Two distinct vertices are adjacent if and only if their product is nontrivial involution element in . The result involution graph for several finite groups are obtained. We study some properties of the result involution graph by resizing graph by using the conjugacy classes of . Finally, we show that the result involution graphs for the symmetric groups and the alternating groups are connected with diameter at most 3 and radius at most 2 for. Furthermore, they have girth 3.

.Keywords: Involution Element, Complete  Bipartite Graph, Girth and Diameter.


[1] Aubad, A. "On Commuting Involution Graphs of Certain Finite Groups". PhD thesis, The University of Manchester (United Kingdom). (2017).

[2] Bates, C., Bundy, D., Perkins, S. and Rowley, P. "Commuting involution graphs for symmetric groups". Journal of Algebra. Vol. 266, No. 1, pp.133–153. (2003).

[3] Devillers, A., and Giudici, M. "Involution graphs where the product of two adjacent vertices has order three". Journal of the Australian Mathematical Society. Vol. 85, No. 3, pp.305–322. (2008).

[4] Hart, S. and Clarke, A. S. "Commuting involution graphs for Cn". Communications in Algebra. Vol. 46, No. 9, pp. 3965–3985. (2018).

[5] James, G., Liebeck, M. W., and Liebeck, M. "Representations and characters of groups". Cambridge University Press. (2001).

[6] Kurzweil, H., and Stellmacher, B. "The theory of finite groups: an introduction". Springer Science & Business Media. (2006).

[7] Perkins, S. "Commuting involution graphs for An". Archiv der Mathematik. Vol. 86, No. 1, pp.16– 25. (2006).

[8] Tolue, B. "The twin non-commuting graph of a group". Rendiconti del Circolo Matematico di Palermo Series 2. May (2019).